An axiomatization of the generalized Edgeworth-Pareto principle in terms of choice functions

Research output

4 Citations (Scopus)

Abstract

Under two reasonable axioms, a generalized variant of the Edgeworth-Pareto principle in terms of a choice function is substantiated. According to this principle, for any choice function, its value must be a subset of the Pareto set. It is shown that, if at least one of the axioms is ignored, then the Edgeworth-Pareto principle may be violated. As a particular case, the Edgeworth-Pareto principle in terms of preference relations is derived.

Original languageEnglish
Pages (from-to)210-216
Number of pages7
JournalMathematical Social Sciences
Volume52
Issue number2
DOIs
Publication statusPublished - 1 Sep 2006

Scopus subject areas

  • Sociology and Political Science
  • Social Sciences(all)
  • Psychology(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An axiomatization of the generalized Edgeworth-Pareto principle in terms of choice functions'. Together they form a unique fingerprint.

Cite this